# SDR CA030416001

- Difficulty date: April 15, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 3,764 hours
- Engine: Pwa PT6A21
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 9091009913
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT OUTBOARD ANTI-ICE FLEX TUBE FOUND CRACKED BOTH TOP AND BOTTOM AT ATTACH ANGLES. REPLACED WITH NEW PART.
